Mucinex ® Multi-Action Cold & Sinus Caplets
Overall pick
for "mucinex"
|73

Mucinex ® Multi-Action Cold & Sinus Caplets

Key item features

•One dose, all cold & flu symptoms*
•200mg Guaifenesin to help loosen mucus and make coughs more productive.
•Relief from chest and nasal congestion, sinus pressure, headaches and fever
•3 active ingredients**
•Use as directed
*Temporarily relieves symptoms of nasal and chest congestion due to the common cold; fever; minor aches; sore throat pain; cough; sinus pressure
**3 active ingredients; 200mg Guaifenesin, 325mg Acetaminophen and 5mg Phenylephrine Hydrochloride.

Shop Confidently

Membership that delivers.TM
Try it freeTry it free
Current price is $17.47
Price when purchased online

How you’ll get this item:

Try 30 days of free delivery + more! Choose your plan at checkout.
Free pickup over $35, today at
Express delivery from store, as soon as 6am tomorrow to
Free delivery over $35, arrives tomorrow to
Sold and shipped by Walmart
Free 90-day returns